# SDR AALA2019040869004

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 17,995 hours, 7,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE WAS INOPERATIVE. MAINTENANCE REPLACED BATTERY PER AMM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
